# SDR SIMA20191007003

- Difficulty date: October 7, 2019
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000630
- Aircraft time: 7,498 hours, 4,908 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGTIP FWD SPAR ATTACHMENT CRACKED.-C/A-COMPLETE:REMOVED AND REPLACED LH WINGTIP IAW EMB 175 AMM 57-30-00. SEE WIPS AND TASKS FOR DETAILS
